Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Exponential separation in 4–manifolds

Vyacheslav S Krushkal

Geometry & Topology 4 (2000) 397–405
Bibliography
1 M H Freedman, The disk theorem for four-dimensional manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983)", PWN (1984) 647 MR804721
2 M H Freedman, X S Lin, On the $(A,B)$–slice problem, Topology 28 (1989) 91 MR991101
3 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
4 M H Freedman, P Teichner, 4–manifold topology I: Subexponential groups, Invent. Math. 122 (1995) 509 MR1359602
5 R Kirby, A calculus for framed links in $S^3$, Invent. Math. 45 (1978) 35 MR0467753
6 V S Krushkal, On the relative slice problem and four-dimensional topological surgery, Math. Ann. 315 (1999) 363 MR1725988
7 V S Krushkal, F Quinn, Subexponential groups in 4–manifold topology, Geom. Topol. 4 (2000) 407 MR1796498
8 V S Krushkal, P Teichner, Alexander duality, gropes and link homotopy, Geom. Topol. 1 (1997) 51 MR1475554
9 J Milnor, Link groups, Ann. of Math. $(2)$ 59 (1954) 177 MR0071020